# SDR MALA040854

- Difficulty date: December 12, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 18,630 hours, 20,378 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Damaged
- Location: Rt Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE HEAT OVERTEMPING EVERY 25 SECONDS.  AIR RETURN TO MSP.  MAINTENANCE REPAIRED SURFACE DAMAGE TO LOWER DUCT IAW ACT CMM 30-21-00, OPS CHECK GOOD.
